# SDR ASAA2018071325419

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,090 hours, 6,885 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Condition: Failed
- Location: Radar Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR CAUSES A CYCLICAL VIBRATION AND RUMBLE EVERY 9 SECONDS. WXR FAIL ANNUNCIATION ILLUMINATED BRIEFLY IN FLIGHT BUT EXTINGUISHED. GROUNDED - YES. FOUND WXR RADAR ANTENNA DRIVE UNIT BAD. REPLACED DRIVE UNIT IAW AMM 34-43-11. OPS CHECK AND GROUND VERIFICATION GOOD IAW AMM 34-43-00-710-802.
